# SDR SWIA202054078

- Difficulty date: October 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Door Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 POST J ANGLE ATTACH CLIP CORROSION.  C-CHECK RO 11/12/2020.  FOUND DOOR POST CLIPS TO BE CORRODED OUT OF LIMITS.  CORROSION DEPTH .010, MAX ALLOWED IS .006.  REMOVED AND REPLACED CORRODED DOOR POST ATTACH CLIPS, IAW CRJ-700 SRM.  WVAC TENG4886 CAL DATE:15-JUN-20 DUE 30-JUN-21 (DEPTH GAUGE).
